# SDR QMLA2019011719009

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 5,204 hours, 14,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 5,204 hours, 14,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND CORROSION FORWARD BULKHEAD UNDER CABIN FLOOR AT THE FARTHEST POINT OUT BOARD BETWEEN THE COMPOSITE PANEL AND BOTTOM FLANGE OF BULKHEAD APPX LOCATIONS, STATION 1600MM, BUTT LINE -600MM, WATER LINE 1300MM.
